Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 23 found articles
 
 
  Explicit Gautschi-type integrators for nonlinear multi-frequency oscillatory second-order initial value problems
 
 
Title: Explicit Gautschi-type integrators for nonlinear multi-frequency oscillatory second-order initial value problems
Author: Shi, Wei
Wu, Xinyuan
Appeared in: Numerical algorithms
Paging: Volume 81 (2018) nr. 4 pages 1275-1294
Year: 2018
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands